# SDR ORJA99132

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC6320W27PW
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN RNO, ABORTED TAKEOFF AT 70 KNOTS, WHEEL NOT TURNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  FOUND CANNON PLUG P1-1159 WITH PIN G BROKEN.  REPINNED G.  PERFORMED BITE TEST WITH PROX BOX FOR LEFT MAIN WOW SWITCH.  OPS NORMAL.  (M)
